# SDR DALA2024021602294

- Difficulty date: February 15, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 80,231 hours, 31,260 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 IN REFERENCE NRC.00221. CORROSION OUT LIMITS ON STGR 30 BTW STA= 1460-1470. CORRECTIVE ACTION: SUMMARY OF NRC 00687: STGR 30 BTW STA=1460- 1470 WERE REPAIRED PER ER/A 615250-14 REV. ORIGINAL SECTION I. (0202368)
